# SDR SIMA200429810

- Difficulty date: October 14, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE CENTER OMEGA BEAM BETWEEN FRAMES 23 AND 26 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE DAMAGED AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (SW21200501155)
